# SDR SWAA2016022949495

- Difficulty date: January 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 58,479 hours, 45,812 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD CRACKED, BETWEEN RSS 223 - 220.  REPAIRED CHORD IAW EA.
